Tags

, , , , , , , ,

My irritability had been growing over the last few days. At the psych’s office, after waiting 45 minutes while two impossibly annoying women talked very loudly on their cell phones, I was ready to punch someone in the neck by the time I went in for my appointment. That’s really pretty unusual for me, so I mentioned it to my PNP and handed over my mood chart.

July’s pharmaceutical cocktail: Zoloft, Adderall, Lamictal, Wellbutrin, Vitamin D3, and Chromium picolinate.

After a little discussion, we arrived at some additional changes to the meds cocktail… Sertaline (Zoloft) will now be part of the regimen all the time. It did seem to help. If the irritability continues, we may decrease the Bupropion (Wellbutrin) next month. In addition, the Lamotrigine (Lamictal) is being boosted from 150mg to 200mg.

I’ve also dropped most of the vitamins and supplements. I’m still taking Vitamin D3, in large part because I have a big bottle of it. I’m trying chromium picolinate as it’s supposed to help with metabolism. But the other stuff, I just can’t tell what (if anything) it’s doing – other than the biotin and fish oil clearly being good for hair and nails. I think the tipping point was adding in the fourth daily psych med with the PRN benzo. It just became hard to believe that I was getting much out of the other half dozen non-tax-deductible pills that I was taking every day. Having reduced to just (!) six pills means I can actually swallow them all in one gulp.

Oddly, my last urine screen turned up a tiny amount of morphine. It was probably remnants of Tramadol (Ultram) from my oral surgery procedure, as that stuff stays in the system for 2 weeks or longer. By the time of the urine screen, it had been nearly a month since the half dozen doses I took after having my implant removed. It’s amazing how differently all these drugs metabolize.

And I finally made the gynecologist appointment for next week, so perhaps there will be other answers and options forthcoming.

Advertisements